# SDR SIMA200530104

- Difficulty date: October 25, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14521719003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LEFT OMEGA RIGHT SIDE DOUBLER AT FRAME 20 IS CORRODED.  INSTALLED NEW DOUBLER IAW SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
